PDA

View Full Version : Levbid for gas pain?


klsass
11-13-2002, 05:37 AM
I was recently put on Levbid (2x/day) and Nexium to control gas pain and pressure. Things seem to be improving, but now I notice a new symptom. I feel like I am having muscle "twitches" a lot. Sometimes it will be a small "flutter" in one muscle area. Other times it feels like my muscles ( especially in upper legs and calf area and lower abdominal area) are constantly "shaking". The feeling is kind of hard to describe. Inside it feels like the muscles are shaking or vibrating, but yet if I put my hand on the area, I do not feel anything from the outside. Make any sense? Anyway, I was trying to find out what side effects the Levbid may have. Could these muscle feelings be one of them? I don't want to discontinue it because I am starting to feel better. Yet this sensation is disturbing. Any ideas?

Super Sarah
11-14-2002, 02:57 AM
If I were you I would try taking Acidophilus/probiotic supplements to help your gas pains. Acidophilus contains Lactobacillus and is the good bacteria that lives in your gut. Normally, excess gas is caused by an inbalance in the bacteria, so rebalance this and you should start to feel better.

Keep it in the fridge and take it on an empty stomach twice daily.

Harry
11-14-2002, 06:03 AM
I have taken Levbid but I thought it was only to relax long muscles of the colon. I didn't have any of the side effects that you're having.

I agree with Sarah ---you can also eat yogurt that contains live lactobacillus Acidophilus organisms and other live cultures for gas pains.

God Bless---Harry

katalina999
05-03-2003, 11:56 PM
klsass
i am taking levbid (for a few years) and haven't had any of the symptoms you experience. probiotics are, unfortuntately, not always the answer to gas problems. acidophilus actually made my problem worse. gas problems can occur for a variety of reasons, not just disturbances in the gut flora. other reasons include lactose intolerance, wheat sensitivity, food intolerance, motility of the intestines, anti histamines, just to name a couple. has anyone had good experiences with taking extra fiber?

ballengee
05-13-2003, 01:18 PM
Hi everyone, I am new.

I just started on levbid after being hospitalized last week. I feel extremely tired in the am after taking it. I am taking .375 2x day. Has anyone had this problem?

Thanks for your input. My gastrointerologists says I have one of the worst cases he has seen and I am trying everything to feel better.